Journal cover image

Browse issues


Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Dynamical Systems and Differential Equations

2012 Vol. 4 No. 3

 

PagesTitle and authors
187-197Oscillatory behaviour of odd order neutral delay dynamic equations on time-scales
Said R. Grace; Sandra Pinelas; Ravi P. Agarwal
DOI: 10.1504/IJDSDE.2012.049885

198-214Stationary configuration of some optimal shaping
Giuseppe Buttazzo; Al-hassem Nayam
DOI: 10.1504/IJDSDE.2012.049886

215-241Predator-prey fishery model under deterministic and stochastic environments: a mathematical perspective
Swapan Chakraborty; Samares Pal; Nandadulal Bairagi
DOI: 10.1504/IJDSDE.2012.049887

242-254Limit cycle bifurcations of a general Liénard system with polynomial restoring and damping functions
Valery A. Gaiko
DOI: 10.1504/IJDSDE.2012.049903

255-273Norm estimates for fundamental solutions of neutral type functional differential equations
Michael Gil'
DOI: 10.1504/IJDSDE.2012.049904

274-285Observer-based robust control of time-delay uncertain systems with application to engine idle speed control
Yong-Hong Lan; Hui-Xian Huang
DOI: 10.1504/IJDSDE.2012.049905